# SDR CA101109017

- Difficulty date: November 1, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Skrsky S92A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: SB1137101
- Condition: Brinelled
- Location: Input Module
- Part time: 2,669 hours
- Component: Input Module, Skrsky, S92MGB
- Component part number: S92MGB
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INPUT MODULE S/N: A171-00062 WAS RECEIVED INTO SHOP TO CARRY OUT MODIFICATION IAW CSN 92-068.  DURING A GENERAL FUNCTION CHECK OF THE UNIT, FOUND THAT THE IFWU WHEN ROTATED WAS ROUGH AND JUMPY WHILE FREEWHEELING, DISASSEMBLY AND FURTHER INSPECTION WAS REQUIRED.  UPON FURTHER INSPECTION OF THE IFWU BEARING SB1137-101 S/N: 07-2263 IT WAS FOUND TO HAVE FALSE BRINELLING ON RACES, AND BEARING SB1074-101 S/N: 10287 WAS ROUGH WHEN ROTATED.  BEARING SB1074-101 S/N: 10287 WAS OPENED TO FIND FLATS WORN ON INNER RACE AND OUTER RACES NR10-09430.
